If You Think You Have Gyno: Click Here
- 12-30-2008, 01:25 AM
- 01-06-2009, 04:40 PM
01-06-2009, 04:42 PM
01-06-2009, 07:22 PM
01-29-2009, 01:22 AM
thanks for the science it's post like this that truly help educate not speculate. knowledge is power.
02-03-2009, 03:12 PM
02-06-2009, 06:27 PM
02-28-2009, 12:45 AM
Great thread but. What of gyno caused from not using a pct, that i have had for about 6 months, is there hope for me, or am i just gonna have to go under the knife? Yea yea i know its my fault, i deserve it since i didnt pct.
02-28-2009, 12:59 AM
02-28-2009, 01:40 PM
Tren extreme and super mass caps for about 15 days and then under circumstances i had to stop everything i was taking. dam ph's
02-28-2009, 06:00 PM
I have not taken an anabolic since last summer, but I started taking propecia a week ago, and I now have a sore small lump in my left nipple. It is not visible yet thank God. I have both NovedexXT and liquid Nolva in my supplement cabinet. What do you guys recommend?
03-10-2009, 01:38 AM
04-16-2009, 04:23 PM
so im wondering...i have soreness behind my nipples and recently started taking some nolvadex. from what i understand this drug just blocks the receptors and inhibits the functions of estrogen, but rather does not actually get rid of it. How long would you say that it should take before the soreness goes away? Its been about 24 hours since i started the Nolva
04-17-2009, 01:25 PM
can i get an ai at a vitam shoppe or something because i am noticing sensitivity and puffiness in my right nipple and am currently only on my 6th day of mdrol.
04-22-2009, 09:21 AM
This being said, VS will not have an AI capable of preventing your symptoms, no.
05-01-2009, 08:50 PM
Officially found out today from my PCP that I have gyno. This is pubertal in nature, no hard mass, but mild enlargement of the breast glands. Nothing is painful to the touch, but its just a real embarrassment.
I was thinking of running 10mg nolva/day. After reading the PubMed articles, running this for an extended period of time should hopefully yield some results.
My question: what if I were to ALSO run Epi low dose (20-30 mg tops), seeing as to the many stories of it aiding in ridding of, or at least decreasing the size of, gynecomastia?
Any help with my issue is GREATLY appreciated.
05-02-2009, 12:11 AM
Also, I can't remember but a while back some members MIGHT have posted some medical journal links to epistane being used with success in reducing their existing gynecomastia, but I seem to remember it being blasted by other members for not using proper currently accepted research methodology currently required for most typical medical journals (reputable ones at least). I believe there were attempts to replicate findings with no success in at least a couple followup study cases, there was no conclusive evidence epistane caused any reduction.
It's also a molecule/drug related to the classic steroid skeleton that causes anabolic androgenic effects when taken. Now don't get me wrong it's a great compound that works for many (heck, I believe in it myself), I just don't think it should be touted as a gynecomastia-reducing agent.
Why would one take a steroid that builds mass in a cycle to eliminate/reduce gyno? A reduction of estrogen on epistane runs is risky in terms of estrogen over leveling out during PCT, which risks aggravation of your current gynecomastia. Just ask yourself if it's worth the risk of aggravating your existing gyno further than it's current level.
Best of luck with your situation though, but more than likely you're looking at surgery as the only likely mean to completely eliminate pubertal gynecomastia. There's always an exception to the rule though.
This is granted that what you are taking IS tamoxifen, and at the concentration stated. If you can't be sure through actual verification, how can you be 100% sure that what you are taking is what it states it is? But, since you're going through your doctor via legitimate means that should not be a problem .
05-02-2009, 12:16 AM
05-02-2009, 02:26 AM
05-05-2009, 10:19 PM
Thanks for the great thread.
I would like to ask a few questions.
I took sus for about 2 weeks and stopped taking it because of personal reasons. Also, after that I took my PCT but only for about 2 weeks also because of a scare in the family and I could no longer get access as I was out of town. I now seem to have a small lump under both of my nipples and some tenderness. According to your lying down test I do have gyno, it is not very noticable to the untrained eye and not near as bad as the pictures you have up. The main reason for concern is this is fairly new, and I would like to prevent anything serious if that is what coming in the future. I can get both Arimidex and Letro, what you say better recommend for someone in my situation? Also I have had a friend tell me to go all Letro because the nolva will not help in this situation as it might have be to late. Thank you for your help.
05-05-2009, 11:14 PM
05-06-2009, 02:57 AM
05-13-2009, 03:06 AM
This is probably a stupid question, but if one is on-cycle and one's nipples begin to itch, but are not swollen or showing any other signs of gyno, this is probably a sign of potential gyno, right? It would be wise to drop the PH which aromatizes and begin taking an AI, right? I won't have an AI (exemestane) until Thursday (it's Tuesday night), but I do have torem. The day this started (last Thursday) I dropped the Pheraplex and took 120mg of torem. I have been taking 60mg of torem everyday since then. Is this appropriate? Should I continue the torem once I get my exemestane, or drop it till PCT?
Thank you for your help and for this most informative thread.
05-13-2009, 03:26 PM
i am glad people wrote this it is a good way to finally write it all in one. And great work you put some time into this most people would forget half of the stuff you put in so great job thank you
05-16-2009, 03:53 PM
I have gyno like the 2nd picture the guy with the tat. I got it after my MDrol cycle. I initiated my nolva right after the day of my last dose. It doesnt hurt, itch or give off liquid. It just puffs up.
I see it at certain times of the day. Once its there, then its not. I also started using b6 from 400 to now, 800mg. It is still the same. What research chem would be best in this instance and what dosage? I was thinking Letro, but want further answers. I was also thinking of visiting the doctor to get cheaper meds.
Finally, should I run anything the next time I use Mdrol? I plan on using pplex first, then bridging 20mg for 4 weeks.
I think my mistake this time was going to 30mg on the fourth week.
Can anyone help me, please?
Similar Forum Threads
- By depalma89 in forum AnabolicsReplies: 12Last Post: 01-18-2013, 09:47 PM
- By adawg4929 in forum Supplement LogsReplies: 5Last Post: 09-24-2010, 07:06 PM
- By Mulletsoldier in forum SupplementsReplies: 57Last Post: 09-11-2008, 11:43 PM
- By Jayhawkk in forum General ChatReplies: 4Last Post: 06-12-2008, 12:54 PM
- By CHA0S in forum General ChatReplies: 44Last Post: 10-26-2007, 05:46 PM